SciELO - Scientific Electronic Library Online

 
vol.38 número5Neumomediastino secundario a efecto Macklin. Reporte de un caso índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • No hay artículos similaresSimilares en SciELO

Compartir


Acta pediátrica de México

versión On-line ISSN 2395-8235versión impresa ISSN 0186-2391

Resumen

IBARRA-GONZALEZ, I et al. Neurologic crises after interruption of nitisinone in a tyrosinemia patient: case report. Acta pediatr. Méx [online]. 2017, vol.38, n.5, pp.322-329. ISSN 2395-8235.  http://dx.doi.org/10.18233/apm38no5pp322-3291472.

We present the case of a female patient with hepatorenal tyrosinemia who presented a severe porphyria-like neurologic crisis four weeks after interrupting nitisinone treatment. The crisis was characterized by vomiting, abdominal pain, irritability, and high blood pressure, with elevation of blood succinylacetone and alpha-fetoprotein. The crisis required hospitalization and reverted totally one week after the reintroduction of nitisinone. This clinical case emphasizes the importance of maintaining nitisinone treatment uninterruptedly. This paper is useful for recognizing the clinical picture of the neurologic crises of TYR-1 and its physiopathology.

Palabras llave : hepatorenal tyrosinemia; nitisinone; NTBC; succinylacetone; neurologic crises.

        · resumen en Español     · texto en Español     · Español ( pdf )